I started suffering from a psychosomatic illness (muscle pain, etc.) several years before taking Lyrica for the "problem". I was on Lyrica for only one month. After being on it for two weeks, I became markedly impaired cognitively. When I stopped "cold turkey" I was fine for about a week at which point developed muscle twitching and facial neuralgia. It was later found that during this period I had a VERY low level of Vitamin D. The cognitive problems started to resolve after about six months, and largely resolved after about a year and a half. However, I am not entirely over them. Today, I was given a battery of I.Q. questions in a cognitive/behavioral test. There were some questions that, to my surprise, I couldn't answer. My mind was being worked very hard, and I started to "burn out" toward the end of the test. I've felt mentally fatigued all day since. What's most strange about all of this is that after the test, and for several hours, my facial neuralgia was far worse than normal. Regarding the neuralgia and thinking difficulty, the prescribing doctor didn't know what had happened to me, and I've encountered others with averse reactions to Lyrica. I've thought of myself as "damaged" ever since. I'm starting to wonder if this isn't the case. Could all of this too, be part of the TMS continuum? Does anyone else have any similar experiences? Thanks.